This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
On Fourier Transforms Over Extensions of Finite Rings
April 1980 (vol. 29 no. 4)
pp. 331-333
D.P. Maher, Department of Mathematics, Worcester Polytechnic Institute
A divisibility criterion is given for the existence of a Fourier transform over algebraic extensions of the ring of integers mod M which is generally easy to apply. We also present examples of how such transforms may be used to compute two-dimensional convolutions.
Index Terms:
two-dimensional digital filtering, Fast convolution, FFT, finite computation structures, generalized discrete Fourier transforms, modular ring extensions
Citation:
D.P. Maher, "On Fourier Transforms Over Extensions of Finite Rings," IEEE Transactions on Computers, vol. 29, no. 4, pp. 331-333, April 1980, doi:10.1109/TC.1980.1675574
Usage of this product signifies your acceptance of the Terms of Use.